# SDR SIMA20230908002

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 8,661 hours, 5,791 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE CAUSED ENG BLADE DAMAGE. AIR RETURN TO SGF.LOUD VIBRATION AFTER ROTATION ON TAKE OFF.CONTINUED TO FL280.DETERMINED WAS POSSIBLY THRUST RELATED IN AIR. EMERGENCY DECLARED. NO OVR WT LANDING. -C/A-PERFORMED BIRD STRIKE INSPECTION. REMOVED LEFT ENGINE BLADES 26 & 27 - S/N IHI4035K & IHI4014K - DUE TO BIRD STRIKE / INGESTION DAMAGE.
